Topological multivortex solutions for the Chern-Simons system with two Higgs particles

Zhi-You Chen National Changhua University of Education Jann-Long Chern National Central University

Analysis of PDEs mathscidoc:1609.03001

Comm. Partial Differential Equations, 41, (4), 705–731, 2016.4
In this paper, we prove the uniqueness of topological multivortex solutions to the self-dual abelian Chern–Simons model if either the Chern–Simons coupling parameter is sufficiently small or sufficiently large. In addition, we also establish the sharp region of the flux for nontopological solutions with a single vortex point.
Uniqueness, multivortex solution, Chern-Simons system
[ Download ] [ 2016-09-07 18:53:53 uploaded by chern ] [ 804 downloads ] [ 0 comments ]
@inproceedings{zhi-you2016topological,
  title={Topological multivortex solutions for the Chern-Simons system with two Higgs particles},
  author={Zhi-You Chen, and Jann-Long Chern},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160907185353799065651},
  booktitle={Comm. Partial Differential Equations},
  volume={41},
  number={4},
  pages={705–731},
  year={2016},
}
Zhi-You Chen, and Jann-Long Chern. Topological multivortex solutions for the Chern-Simons system with two Higgs particles. 2016. Vol. 41. In Comm. Partial Differential Equations. pp.705–731. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20160907185353799065651.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved